ITM Web Conf.
Volume 34, 2020International Conference on Applied Mathematics and Numerical Methods – third edition (ICAMNM 2020)
|Number of page(s)||7|
|Section||Differential Equations, Dynamical Systems, and Geometry|
|Published online||03 December 2020|
Stabilization of the T system by an integrable deformation
Politehnica University of Timişoara, P-ta Victoriei 2, 300 006, Timişoara, ROMANIA
* e-mail: email@example.com
** e-mail: firstname.lastname@example.org
In this paper, some deformations of the T system are constructed. In order to stabilize the chaotic behavior of the T system, we particularize these deformations obtaining some external linear control inputs. In each case, we prove that the controlled system is asymptotically stable.
© The Authors, published by EDP Sciences, 2020
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.